...well I just went ahead and kicked your ash". I was having a terrible time with the rash and did more reading. Turns out, for me at least, that triple strength Gold Bond (green bottle w/ red top) hit the target. I was putting anti-fungal cream but it was just barely keeping things down to a Roar. RX strength at that. Bought the gold bond stuff and started to use it right away. In two days the wildfires of my skin stopped being a problem, by day four, I won! Some say yea and some say ney, but I can tell you that it worked very well on me. It's like "icey-hot" and I put it on almost everywhere. Used creme too, but G.B. was the ticket. Now when a little red dot shows up I hit with G.B. and the creme on top of that. No Drs. ever said anything about it. No idea how many are getting the rash like I did but I'm real happy that that is one less thing for me to worry about. I don't write much but this was a real issue for me. It, the G.B. lotion has been brought up before on this great site but I missed it I guess. We have wildfires out here and that's how I lost control of the rash, didn't know these things. Dr. G.I. said if it doesn't get better, may have to lower Riba. Did Not want to do that as I plan on kicking the dragons ash as well. Good luck and Thanks to all of you!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...